Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

An infinite family of inequalities involving cosecant sums

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: M. Merca

Editorial: Gazeta Matematica Seria A, 32(1-2), p.7-10, 2014.

Rezumat:

A very special case of a Ramus’s identity is used in this note to
derive an infinite family of inequalities involving finite sums with cosecant function. As a corollary of this result, we obtain the Wallis’s formula.

Cuvinte cheie: inequalities, cosine power sum, cosecant sums, Wallis's formula

URL: http://ssmr.ro/gazeta/gma/2014/gma1-2-2014-cuprins.pdf